# SDR MASA200700700

- Difficulty date: October 14, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 10,287 hours, 7,781 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR FWD AND AFT SIDE PANEL CRACKED AT 2ND STEP.
